View Single Post
Old 01-09-2012, 11:55 AM   #2
luvthesun luvthesun is offline
Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 99
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: can't wake up... ever!

If you have Addison's Disease, you are not taking enough steroid... at all. I have never heard of anyone being on such a low replacement dose. Typical replacement dose is 25-30 mg of cortisone/day, along with .1 mg fludrocortisone. And the two most common symptoms of low steroid are fatigue, nausea ( and headache is also up there).

Your doc appt is not for another week.. I would increase your steroid a bit in the meantime and see if your symptoms subside.

I have lived with this illness for quite awhile, and trust me, no one knows your body and what it needs better than you do. I have seen a myriad of docs over the years, and for the most part, they have an extremely narrow/vague understanding of the severity of this illness.. let alone how to manage it. You will find that you'll have to try different things with your steroid replacement & eventually you'll arrive upon what feels right.

Take care of yourself.. be well, and best of luck.

Sincerely,
Mollie